# SDR SWAA2024022644739

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA 695 AND RBL 24.82 AT PASSENGER CABIN 2024-69104<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED SUPPORT ANGLE LOCATED STA 695 AND RBL 24.82 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SING-OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED STA 695 AND RBL 24.82 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SING-OFF BELOW.  ITEM RII
